# SDR FDEA201107072608

- Difficulty date: July 7, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CAP HAS 2 HOLES WITH CRACK INDICATION.  ACCOMPLISHED LIMITED REPAIR REF EA 8-5710-147784. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS.
